For fear of it pushing me too low?
Yes you should continue to take your diabetes medicines and monitor your blood sugar carefully.
Infection or an illness such as a cold or the flu can cause high blood sugars, loss of diabetes control, and and if you have type 1 diabetes may result in a condition known as ketoacidosis. If you have type 2 diabetes, ketoacidosis is rare but you may experience very high blood sugar and you should know how to deal with these events.
You may need to adjust your medicines, meals or both.
Talk with your diabetes specialist if you are unsure what to do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
I was diagnosed with shingles and was given Tylenol 3 and ibuprofen to manage pain. I took about 100
Posted 18 Dec 2013 • 2 answers
Posted 23 Jan 2015 • 2 answers
Posted 25 Jan 2015 • 2 answers
Posted 16 Oct 2016 • 0 answers